I am sorry that you are having such a hard time, but I am also kind of wondering, that if those steroid shots has something to do with it? I know when I get steroids I cannot sleep and literally all I want to do is cry that is how steroids affect me. I know it is terrible when I have a UC flare-up because they alway put me on heavy duty steroids, and I am a mess, the one time I had a flare and I was working on Oncology and I had terminally ill patients that I was caring for, and I was a mess I was crying right along with the family, I ended up begging my PCP to wean me off of them because it was so difficult working like that! I have known several other people that has the same reaction to the steroids and it just so happens both of them were nurses too! So I am just wondering if with all that is going on with you right now, ( I mean it has to be a very emotional time for you!) well I am wondering if the steroids isn't just kind of having a complicating affect along with it????? Everything you have said in your post kind of indicates that, even with how you felt with dealing with your parents! I do want you to know nurse2, that you are not alone in all this, we are right here, to give you any and all the support we can! And YOU are Not Crazy either! You are really going through allot right now! May it is the full moon, but I would just about bet it is more likely the steroids!
Anyway I just want you to know that I have you in my prayers, and I am wishing you all the very best!